On the existence of stationary patches

Javier Gómez-Serrano

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this paper, we show the existence of the first nontrivial family of analytic stationary patch solutions of the SQG and gSQG equations. This answers an open problem in F. de la Hoz et al. (2016) [13].

Original languageEnglish (US)
Pages (from-to)110-140
Number of pages31
JournalAdvances in Mathematics
Volume343
DOIs
StatePublished - Feb 5 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Bifurcation theory
  • Incompressible
  • Patch
  • Stationary
  • Surface quasi-geostrophic

Fingerprint Dive into the research topics of 'On the existence of stationary patches'. Together they form a unique fingerprint.

Cite this